MAUDE Adverse Event Report: Mentor Texas MENTOR MemoryShape Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled

Mentor Texas MENTOR MemoryShape Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 3541158
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 245cc mentor memoryshape breast implant prosthesis.Post-operatively, the patient received ultrasound and magnetic resonance imaging for a left breast mass involving the left axilla.Imaging identified a ruptured left implant and a left axillary silicone granuloma.However, pre-operative diagnosis from a medical professional stated as bilateral rupture.As a result, the patient underwent bilateral exchange with mentor gel implants on (b)(6) 2026.The left implant was confirmed ruptured and the right implant was observed without abnormalities.This report is for the right breast prosthesis. .
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.  as such, the investigation will be closed.  if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress. once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: suspect rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MemoryShape Breast Implant
Common Device Name
Prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50242926
Report Number1645337-2026-09115
Device Sequence Number18724399
Product Code FTR
UDI-Device Identifier00081317005445
UDI-Public(01)00081317005445(17)210413(10)7317005
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2021
Device Catalogue Number3541158
Device Lot Number7317005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/23/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient RaceWhite